MathSciNet Relay Station
MathSciNet bibliographic data
MR1364554 47A60 (42B15 47B44 47D03)
Cowling, Michael; Doust, Ian; McIntosh, Alan; Yagi, Atsushi Banach space operators with a bounded $H^\infty$ functional calculus. J. Austral. Math. Soc. Ser. A 60 (1996), no. 1, 51–89.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement